Differential and Integral Equations

Exact controllability of the Boussinesq equation on a bounded domain

Emmanuelle Crépeau

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The purpose of this article is to study the exact boundary controllability of the classical Boussinesq equation. The control is applied to the first spatial derivative and then, to the second spatial derivative, both at the right endpoint. The exact controllability of the linearized problem is essentially proved by using the Hilbert Uniqueness Method. From this result, we deduce the exact boundary controllability for the nonlinear Boussinesq equations. The main improvements compared to existing results in the literature are the absence of restrictions on controllability time, the use of more regular spaces and the extension of the exact boundary controllability to the nonlinear Boussinesq equation.

Article information

Differential Integral Equations, Volume 16, Number 3 (2003), 303-326.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 93B05: Controllability
Secondary: 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 76D55: Flow control and optimization [See also 49Q10, 93C20, 93C95] 93C20: Systems governed by partial differential equations


Crépeau, Emmanuelle. Exact controllability of the Boussinesq equation on a bounded domain. Differential Integral Equations 16 (2003), no. 3, 303--326. https://projecteuclid.org/euclid.die/1356060673

Export citation